• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

seroquel and irritability

M

mickeymoo

Well-known member
Joined
Feb 3, 2010
Messages
428
has anyone been irritable on seroquel. I am really bad. Is there anything I can do?
 
A

AussieGirl

Well-known member
Joined
Apr 29, 2010
Messages
54
Location
London
god read my last post! i am just coming off them and my standards were so unbelievably high and anything would annoy me......

if you find out how to fix this irritability please let me know, i can't deal with it either
 
M

mickeymoo

Well-known member
Joined
Feb 3, 2010
Messages
428
is it not a side effect that will wear off then. im worse than ive ever been.
 
S

skyblue

Guest
It could be two things Mickey, the Seroquel or you still being slightly hypomanic and that this dosage isn't enough for you.
 
M

mickeymoo

Well-known member
Joined
Feb 3, 2010
Messages
428
I have an appt with my pdoc at the end of this month. Would it be worth phoning her and seeing if my dose can be changed. I am just worse than Ive ever been and no-one will be talking to me soon the rate im going!
 
S

skyblue

Guest
I have an appt with my pdoc at the end of this month. Would it be worth phoning her and seeing if my dose can be changed. I am just worse than Ive ever been and no-one will be talking to me soon the rate im going!
It sounds like either your dosage needs to be increased. Or your doc may change it altogether, or she may even add an additional med in combination.

YES - It is worth phoning her or the MHT as you are by the sounds of things in desperate need. They will move your appointment forward, you can't wait around until the end of the month !

Mickey - The Mental Health Team are there to help you. Use them and call them today if you can, they will help you further.

Wishing you well x
 
Kos

Kos

Active member
Joined
Jan 9, 2010
Messages
31
Location
Glasgow
I'm on seroquel and really irritable, but I think it's my bipolar making me irritable not the seroquel, because if I don't take it for a few days I'm like a bear with a sore head - complete irrational psycho!!!!!
 

Similar threads

Top